# SDR RAIA201903060014

- Difficulty date: March 6, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM I/B LOWER FLANGE GOUGED BETWEEN FR 35 & 35. PERFORMED CUTOUT AS REQUIRED BY DAMAGE LOCATION. INSPECTION REVEALED CUT OUT WAS OUT OF TOLERANCE. SUBMITTED ETD (REF ETD 2019-145-034617). INSTALLED LT OMEGA BEAM I/B LOWER FLANGE REPAIR DOUBLER.
